# SDR GUUA03080801

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 23,016 hours, 28,806 cycles
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5407, AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT ILLUMINATED IN THE GEAR UP POSITION.  REPLACED LT MLG UPLOCK SWITCH.
